Lisinopril Hair Loss and ED

Side Effects

Can Lisinopril cause Hair Loss? If so, is the loss reversible, will it grow back? Does Lisinopril cause ED (erectile dysfunction)?

Lisinopril Hair Loss and ED

Hair loss has been reported in less than 1% of people who use Lisinopril. However, this case study found Lisinopril likely caused hair loss (alopecia) in a 53-year-old male. The hair loss did resolve when he was switched to Losartan.  It appears likely the hair loss is reversible and may grow back.




Ed is reported in less than 1% of men taking Lisinopril. In fact, ACE inhibitors may improve erectile function. The improvement may be from the medication’s effect of widening blood vessels.  This analysis concluded that ACE Inhibitors did not increase the occurrence of ED short term.

If you feel you are experiencing side effects from Lisinopril please contact the prescriber. The medication may need to be changed.



Are you paying the best price for your medications? Use my price checker to see if you could be saving money. If the price is better print the card or take a screen shot of it to your pharmacy and save!

468x60_free

Comment Below! Because we’d like to hear your experience or further questions

Disclaimer

The pharmaceutical information on this site is provided as an information resource only, and is not to be used or relied on for any diagnostic or treatment purposes. This information is not intended to be patient education and should not be used as a substitute for professional diagnosis and treatment.
0 comments… add one

Leave a Comment